Normal move-out correction in anisotropic and laterally heterogeneous media using simultaneous velocity variation with offset

Sedek, Mohamed and Gross, Lutz (2017) Normal move-out correction in anisotropic and laterally heterogeneous media using simultaneous velocity variation with offset. Journal of Natural Gas Science and Engineering, 45 399-414. doi:10.1016/j.jngse.2017.05.014


Author Sedek, Mohamed
Gross, Lutz
Title Normal move-out correction in anisotropic and laterally heterogeneous media using simultaneous velocity variation with offset
Journal name Journal of Natural Gas Science and Engineering   Check publisher's open access policy
ISSN 1875-5100
2212-3865
Publication date 2017-09-01
Year available 2017
Sub-type Article (original research)
DOI 10.1016/j.jngse.2017.05.014
Open Access Status Not yet assessed
Volume 45
Start page 399
End page 414
Total pages 16
Place of publication Philadelphia, PA United States
Publisher Elsevier
Language eng
Keyword Normal move-out correction
Seismic velocity analysis
Prestack seismic anisotropy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: HERDC Pre-Audit
School of Earth and Environmental Sciences
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 08 Jan 2018, 13:20:11 EST by Lutz Gross on behalf of School of Earth and Environmental Sciences